CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zhou-Xun-Yu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2015
Number of items: 1.

2015

Chang, Hualei and Cvitanić, Jakša and Zhou, Xun Yu (2015) Optimal contracting with moral hazard and behavioral preferences. Journal of Mathematical Analysis and Applications, 428 (2). pp. 959-981. ISSN 0022-247X. http://resolver.caltech.edu/CaltechAUTHORS:20160108-095142845

This list was generated on Sat Apr 20 00:05:43 2019 PDT.